Alert archive / North Carolina / Gale Warnings in 2015

Gale Warning 9, NWS Wilmington, NC

May 7, 2015

NWS Wilmington, NC issued this gale warning at May 7, 2015, 11:12 AM EDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 7, 2015, 11:12 AM EDT (15:12 UTC)
Expired
May 7, 2015, 11:42 PM EDT
In force
13 hr
Issued by
NWS Wilmington, NC

The text

As transmitted, in the capitals the NWS used until 2016.

101 
WHUS72 KILM 071512
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1112 AM EDT THU MAY 7 2015



AMZ254-256-072315-
/O.UPG.KILM.SC.Y.0037.000000T0000Z-150509T1200Z/
/O.NEW.KILM.GL.W.0009.150507T1512Z-150508T1800Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1112 AM EDT THU MAY 7 2015

...GALE WARNING IN EFFECT UNTIL 2 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 2 PM EDT FRIDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...NORTHEAST 20 TO 30 KT WITH GUSTS UP TO 40 KNOTS.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ250-252-072315-
/O.CON.KILM.SC.Y.0037.000000T0000Z-150509T1200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
1112 AM EDT THU MAY 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS...EAST 20 TO 30 KT.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
134 
WHUS72 KILM 072353
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
753 PM EDT THU MAY 7 2015

AMZ254-256-080900-
/O.CON.KILM.GL.W.0009.000000T0000Z-150508T1800Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
753 PM EDT THU MAY 7 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY...

* WINDS...NORTHEAST 25 TO 35 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ250-252-080900-
/O.CON.KILM.SC.Y.0037.000000T0000Z-150509T1200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
753 PM EDT THU MAY 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS...NORTHEAST 20 TO 30 KT.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

9
804 
WHUS72 KILM 080342
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1142 PM EDT THU MAY 7 2015

AMZ254-256-081145-
/O.CAN.KILM.GL.W.0009.000000T0000Z-150508T1800Z/
/O.NEW.KILM.TR.W.1001.150508T0342Z-000000T0000Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1142 PM EDT THU MAY 7 2015

...TROPICAL STORM WARNING IN EFFECT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A TROPICAL
STORM WARNING...WHICH IS NOW IN EFFECT. THE GALE WARNING HAS BEEN
CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE
EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS.

&&

$$

AMZ252-081145-
/O.CAN.KILM.SC.Y.0037.000000T0000Z-150509T1200Z/
/O.NEW.KILM.TR.W.1001.150508T0342Z-000000T0000Z/
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
1142 PM EDT THU MAY 7 2015

...TROPICAL STORM WARNING IN EFFECT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A TROPICAL
STORM WARNING...WHICH IS IN EFFECT. THE SMALL CRAFT ADVISORY HAS
BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE
EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS.

&&

$$

AMZ250-081145-
/O.NEW.KILM.TR.A.1001.150508T0342Z-000000T0000Z/
/O.CON.KILM.SC.Y.0037.000000T0000Z-150509T1200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
1142 PM EDT THU MAY 7 2015

...TROPICAL STORM WATCH IN EFFECT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A TROPICAL
STORM WATCH...WHICH IS IN EFFECT.

* WINDS...SOUTHEAST 25 TO 30 KT.

* SEAS...6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A TROPICAL STORM WATCH MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE
POSSIBLE DUE TO A TROPICAL STORM WITHIN 48 HOURS.

&&

$$

9

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this gale warning went out at May 7, 10:12 AM EDT, 1 hour earlier.

Area forecast discussion, May 7, 10:12 AM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1012 AM EDT THU MAY 7 2015

.SYNOPSIS...
LOW PRESSURE SOUTH OF CAPE FEAR MAY BECOME A SUBTROPICAL CYCLONE
OVER THE NEXT COUPLE OF DAYS. THE SYSTEM IS EXPECTED TO APPROACH
THE COAST OF SOUTH CAROLINA OR SOUTHERN NORTH CAROLINA FRIDAY AND
SATURDAY WITH INCREASING CHANCES FOR HEAVY RAIN...GUSTY WINDS...
AND DANGEROUS RIP CURRENTS AT THE BEACHES. THIS SYSTEM WILL ONLY
GRADUALLY LIFT NORTH AWAY FROM THE AREA EARLY NEXT WEEK. A COLD
FRONT WILL APPROACH NEXT WEDNESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 1030 AM THURSDAY...INITIAL BAND OF RAIN AND EMBEDDED HEAVIER
SHOWERS MAKING ITS WAY THROUGH THE EASTERN THIRD OF THE CWA AT THE
MOMENT. SOME DRY AIR IS BEING ENTRAINED INTO THE SYSTEM FROM THE
SOUTHWEST ERODING ACTIVITY TO THE EAST. THERE HAVE EVEN BEEN A FEW
PEEKS OF SUN HERE IN WILMINGTON. THE OVERALL TREND OF POPS
DECREASING SOMEWHAT LATER THIS MORNING AND AFTERNOON REMAIN IN
PLACE. TEMPERATURE TRENDS LOOK GOOD AS WE DONT ANTICIPATE ANY
SUSTAINED SUNSHINE WHICH WOULD CERTAINLY COMPLICATE MATTERS.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 330 AM THURSDAY...THE CHALLENGE...UNSURPRISINGLY...THROUGH
THE SHORT TERM REMAINS DETERMINING WHAT KIND OF IMPACT A
STRENGTHENING LOW PRESSURE WILL HAVE ON THE AREA. RECON FROM NHC
WAS CANCELLED YESTERDAY AFTN DUE TO LACK OF ORGANIZATION...AND
CURRENT WV/IR IMAGERY IS LESS THAN IMPRESSIVE...ALTHOUGH
IMPROVING. HOWEVER...GUIDANCE IS STARTING TO COME TO SOME GENERAL
CONSENSUS ON A SLOWER AND OVERALL WEAKER SYSTEM MEANDERING JUST
OFF THE COAST THROUGH THE PERIOD. LOW PRESSURE WILL LIFT NORTH TO
SOME WHERE JUST OFF THE SC COAST BEFORE THE PERIOD...AND THEN
STALL...LOOP...OR RETROGRADE BACK TOWARDS THE SW AS ITS MOTION
GETS HALTED BY RIDGE TO THE NORTH. VERY SLOW MOVEMENT IS EXPECTED
REGARDLESS OF THE ACTUAL TRACK...AND IT IS NEARLY GUARANTEED THAT
THIS WILL BE IMPACTING THE AREA ALL FRIDAY AND SATURDAY. A SLOWLY
LOOPING SYSTEM JUST OFFSHORE WILL MAINTAIN RAIN CHANCES...SOME OF
WHICH MAY BE HEAVY AT TIMES...THE CHANCE FOR SOME GUSTY WINDS
(FOCUSED ALMOST EXCLUSIVELY ALONG THE COAST HOWEVER)...AS WELL AS
HIGH WAVE ACTION/MINOR BEACH EROSION/STRONG RIP CURRENTS.

THE BIGGEST IMPACT LOCALLY IS LIKELY TO END UP BEING
RAINFALL...ESPECIALLY FROM MYRTLE BEACH NORTHWARD ACROSS THE CAPE
FEAR COAST. GUIDANCE SUGGESTING THAT 250MB DIFFLUENCE WILL BE ALMOST
EXCLUSIVELY ON THE N AND E SIDE OF THE SYSTEM (MORE EVIDENT IT WILL
NEVER TRULY BECOME TROPICAL EVEN AS FSU PHASE DIAGRAMS SUGGEST
SYMMETRIC WARM CORE DEVELOPMENT) WHICH SUGGESTS CONVECTION WILL BE
CONFINED TO THE N/E SIDE OF THE SYSTEM. WITH THE LOW STALLING JUST
SE OF THE AREA...COPIOUS MOISTURE WILL ADVECT FROM AN ANOMALOUSLY
HIGH PWAT AIRMASS...SO SOME VERY HEAVY RAIN WILL AT LEAST LURK
OFFSHORE...AND MAY ADVECT INLAND. A TIGHT AND SIGNIFICANT GRADIENT
WILL EXIST...AND CONVECTIVE ELEMENTS ARE POSSIBLE AS MOIST-ADIABATIC
LAPSE RATES EXIST DEEP INTO THE COLUMN. HIGHEST POP WILL REMAIN
FRIDAY ESP ALONG THE COAST...BUT A GOOD CHC FOR RAINFALL WILL
CONTINUE RIGHT TROUGH SATURDAY NIGHT.

TEMPS WILL STRUGGLE EVEN IN THE TROPICAL AIR MASS DUE TO WIDESPREAD
CLOUDS AND RAIN. HIGHS WILL REMAIN BELOW CLIMO...MID 70S FRIDAY AND
UPR 70S SATURDAY...BUT TEMPERED DIURNAL RANGES WILL KEEP MINS IN THE
UPR 60S OR CLOSE TO 70 BOTH NIGHTS.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AS OF 330 AM THURSDAY...FIRST HALF OF THE EXTENDED WILL CONTINUE
TO FEATURE A SLOW MOVING LOW PRESSURE SYSTEM SOMEWHERE IN THE
VICINITY. THIS LOW PRESSURE WILL MEANDER JUST OFFSHORE OR POSSIBLY
JUST INLAND OF THE COAST SUNDAY AND MONDAY AS STEERING FLOW
REMAINS GENERALLY WEAK. WHILE A WEAKENING TREND IS EXPECTED DURING
THE LONG TERM...THE HIGHEST PWAT AIR MAY ACTUALLY MOVE ACROSS THE
CWA SUNDAY...SO PERIODS OF HEAVY RAINFALL COULD CONTINUE AT LEAST
INTO MONDAY. WILL NOT FOCUS ON ANY SPECIFICS AT THIS TIME
RANGE...AND JUST SHOW CONTINUED UNSETTLED WEATHER WITH CHC
POP...HIGHEST ACROSS THE CAPE FEAR REGION...WITH PERIODS OF MDT TO
POSSIBLY HVY RAINFALL. THE LOW WILL FINALLY KICK OUT TO THE NE ON
TUESDAY AS AN UPPER TROUGH DIGS INTO THE GREAT LAKES REGION. THE
UNSETTLED CONDITIONS WILL PERSIST INTO WEDNESDAY HOWEVER AS A COLD
FRONT DIGS ACROSS THE CAROLINAS AT THE END OF THE PERIOD. THERE IS
GOOD NEWS HOWEVER...AS THIS FRONT SHOULD BRING IN A PERIOD OF MUCH
DRIER CONDITIONS BEYOND THIS FORECAST PERIOD.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
AS OF 12Z...VFR EARLY TODAY WILL BECOME A MIXTURE OF
VFR/MVFR...GRADUALLY BECOMING MVFR/IFR TONIGHT AS LOW PRESSURE
SYSTEM OFFSHORE CREATES AREAS OF HEAVY RAIN...LOW CIGS...AND
PATCHY FOG.

WITH VFR THIS MORNING WITH NORTH-NORTHEAST WINDS AOB 10
KTS...LATEST RADAR IMAGERY DEPICTS SHOWERS SLOWLY MOVING ONSHORE
THIS MORNING IN LIEU OF LOW PRESSURE OFFSHORE...WITH -RA AT THE
COASTAL TERMINALS. WITH AN INCREASE IN WINDS TO GUSTS AROUND 20
KTS THIS MORNING...EXPECT VFR EARLY TO GRADUALLY DETERIORATE LATER
TODAY WITH MVFR AS LOW CIGS...AREAS OF FOG...AND HEAVY RAINFALL
CONTINUE TO MOVE INTO THE AREA. WILL NOTE THERE IS A SLIGHT
VARIANCE IN MODEL TRENDS...ESPECIALLY REGARDING TIMING OF HEAVIER
RAINFALL. INTO THE OVERNIGHT HOURS...LOW CIGS AND AREAS OF FOG
WILL CREATE MVFR/IFR CONDITIONS WITH PERIODS OF RAIN AND GUSTY
NORTH WINDS.

EXTENDED OUTLOOK...RAIN/MVFR. TEMPO IFR IN HEAVIER SHOWERS HIGHEST
CONFIDENCE COASTAL TERMINALS. BECOMING VFR/SHOWERS SUNDAY. VFR
ISOLATED SHOWERS MON.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 1030 AM THURSDAY...NO CHANGES TO THE COASTAL WATERS FORECAST
THIS MORNING. STRONG SMALL CRAFT CONDITIONS CONTINUE ACROSS ALL
WATERS. PREVIOUS DISCUSSION FOLLOWS:

SMALL CRAFT ADVISORY WILL CONTINUE THROUGH THE NEAR TERM AS A LOW
PRESSURE SYSTEM 220 MILES SSE OF THE NC/SC BORDER DRIFTS NW.
EXPECT WINDS AND SEAS TO BE HIGHEST OVER OUR SC WATERS...WITH 20
TO 25 KTS AND 5 TO 8 FT RESPECTIVELY FOR TODAY. CONDITIONS WILL BE
A BIT BETTER FOR OUR NC WATERS...BUT WILL STILL BE HAZARDOUS WITH
SEAS IN THE 5 TO 7 FT RANGE.

SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 330 AM THURSDAY...STRENGTHENING LOW PRESSURE WILL MEANDER
VERY NEAR THE COASTAL WATERS THROUGH THE ENTIRE PERIOD...CREATING
PERIODS OF GUSTY WINDS AND LARGE WAVES. WHILE UNCERTAINTY REMAINS
IN THE EXACT INTENSITY AND PLACEMENT OF THIS SYSTEM AS IT
EVOLVES...REGARDLESS OF THE EVENTUAL SOLUTION CONDITIONS WILL BE
DIFFICULT FOR MARINERS. WITH THE CURRENT FORECAST PATH EXPECTED TO
KEEP THE LOW CENTER EAST OF THE SC...WINDS WILL BE GENERALLY
EASTERLY ACROSS AMZ250 AND AMZ252...AND NORTHERLY OVER AMZ254 AND
AMZ256. THESE SHOULD REMAIN FAIRLY CONSISTENT THROUGH THE
PERIOD...ALTHOUGH SOME FLUCTUATION CAN BE EXPECTED...ESPECIALLY AS
THE LOW WOBBLES IN THE VICINITY. SPEEDS REGARDLESS OF DIRECTION
WILL BE 15-25 KTS...WITH SOME GUSTS OVER 30 KTS
POSSIBLE...PRIMARILY OVER THE NC WATERS.

WAVE HEIGHTS WILL BE HIGHEST ACROSS NC WATERS THANKS TO THE ONSHORE
FLOW WHERE 5-9 FT SEAS ARE EXPECTED FRIDAY. 4-7 FTERS ARE
ANTICIPATED ACROSS THE SC WATERS. SEAS WILL GRADUALLY START TO COME
DOWN THE LATTER HALF OF THE PERIOD BUT THIS WILL OBVIOUSLY DEPEND ON
EXACTLY HOW THE SYSTEM EVOLVES BEYOND FRIDAY. ATTM SHOW WAVE HEIGHTS
LOWERING TO 3-5 FT SATURDAY AND THE CURRENT SCA ENDING AT 8AM
SATURDAY ACROSS THE SOUTHERN WATERS. NC SEAS WILL LIKELY REMAIN
ELEVATED BEYOND THE 8AM SCA END-TIME BUT WILL EXTEND AS NEEDED WITH
FUTURE UPDATES.

LONG TERM /SUNDAY THROUGH MONDAY/...
AS OF 330 AM THURSDAY...GUSTY WINDS TO START SUNDAY...ESPECIALLY
ACROSS THE NC WATERS...AS THE PERSISTENT LOW PRESSURE SYSTEM MOVES
SLOWLY NEAR THE AREA. ATTM THE BEST FORECAST TAKES THE LOW INLAND
ACROSS HORRY/BRUNSWICK COUNTIES...AND THUS WINDS THE FIRST HALF OF
SUNDAY WILL STILL BE GUSTY AROUND 20 KTS FROM THE EAST ACROSS
AMZ250/252...BUT MUCH WEAKER AND NORTHERLY OVER THE SC WATERS. THIS
SYSTEM WILL FINALLY BEGIN TO LIFT NE THROUGH SUNDAY AND INTO
MONDAY...SO WINDS WILL VEER TO THE SW AND BECOME 10-15 KTS ACROSS
ALL THE COASTAL WATERS. SEAS INITIALLY MAY STILL BE ABOVE SCA
THRESHOLDS ACROSS THE NC WATERS BUT SHOULD FALL THROUGH THE
DAY...AND 3-4 FT SEAS ARE FORECAST FOR MOST OF THE EXTENDED.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT SATURDAY FOR AMZ250-252-
     254-256.

&&

SYNOPSIS...JDW
NEAR TERM...SHK
SHORT TERM...JDW
LONG TERM...JDW
AVIATION...SGL
Hazardous weather outlook, May 7, 11:11 AM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
1111 AM EDT THU MAY 7 2015

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-081515-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-
INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
1111 AM EDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND SOME THUNDERSTORMS WILL BE NUMEROUS TO PERHAPS
WIDESPREAD AT TIMES THROUGH FRIDAY AND INTO THE WEEKEND AS WELL.
THE PERSISTENCE MAY LEAD TO SIGNIFICANT PONDING IN LOW SPOTS IF
NOT FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ106-108-110-SCZ054-056-081515-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
1111 AM EDT THU MAY 7 2015

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND SOME THUNDERSTORMS WILL BE NUMEROUS TO PERHAPS
WIDESPREAD AT TIMES THROUGH FRIDAY AND INTO THE WEEKEND AS WELL.
THE PERSISTENCE MAY LEAD TO SIGNIFICANT PONDING IN LOW SPOTS IF
NOT FLOODING. WINDS...UP TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED
THROUGH FRIDAY AND THESE WINDS MAY LINGER INTO THE WEEKEND AS
WELL.

THE SURF ZONE WILL BE DANGEROUS THURSDAY AND FRIDAY AND POSSIBLY
DURING THE WEEKEND AS WELL. IN ADDITION TO A HIGH RIP CURRENT
RISK...THE SURF WILL BE ROUGH WITH BUILDING BREAKERS AND A STRONG
NORTH TO SOUTH LONGSHORE CURRENT. SIGNIFICANT BEACH EROSION IS
ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ254-256-081515-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1111 AM EDT THU MAY 7 2015

...GALE WARNING IN EFFECT UNTIL 2 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

A TROPICAL STORM WATCH OR WARNING MAY BE ISSUED THURSDAY OR
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-081515-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
1111 AM EDT THU MAY 7 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

A TROPICAL STORM WATCH OR WARNING MAY BE ISSUED THURSDAY OR
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 4:17 PM EDTFlood WatchILMBrunswick, New Hanover, Pender12 hr
May 7, 4:41 PM EDTRip Current StatementILMBrunswick, New Hanover, Pender53 hr

Nearby

Gale Warnings in North Carolina, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.